# SDR IPXA10559647

- Difficulty date: May 1, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 26,154 hours, 17,624 cycles
- Engine: Pwa PW2040
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, DENT IN THE UPPER SURFACE OF THE NR 5 SPOILER, 10 INCHES FROM AFT EDGE AND 16 INCHES FROM INBD EDGE.  REPAIRED DENT IAW SRM 57-70-01-2R.
